# SDR DXTA2012010504839

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 9,927 hours, 6,165 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN & COCKPIT ACM PRODUCING SOUR ODOR.  R & R COCKPIT PACK IAW MM 21-51-00. OPS AND LEAK CHECKED GOOD.  R & R COALESCER BAG IAW MM 12-10-01-160 OPS & LEAK CHECKED GOOD.  R & R CABIN PACK COALESCER BAG IAW MM 12-10-01. OPS AND LEAK CHECKED GOOD.
